# SDR SIMA980043

- Difficulty date: January 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N386AE
- Make and model: Saab 340B
- Aircraft serial: 340B386
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 7253720209
- Condition: Corroded
- Location: Bs 297
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK AT FS 297, BL 18.3L, FOUND TRACK CORRODED BEYOND LIMITS.  A SPLICE REPAIR WAS DONE ON LT SEAT TRACK AT FS 297, BS 18.3L IAW SAAB SRM 53-70-60.  AIRCRAFT RETURNED TO SERVICE.  (X)
